# SDR TSAA9557115

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACNE VISIT, NOTED CORROSION TOP OF LEFT WING FORWARD OF OUTBOARD VORTEX GEN.  REPAIRED PER ECO1722R5.  AIRCRAFT RETURNED TO SERVICE.  (M)
